# SDR SWAA2022032578967

- Difficulty date: February 28, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD COMPARTMENT FLOOR SUPPORT Z CHANNEL LOWER SUPPORT CLIP CRACKED @ AFT FACE STA 500C ; S-25L MKD DOT / [01] LOWER SUPPORT CLIP REMOVED AND NEW PART LOCATED AND DRILLED AS PER B-737-700 SRM 51-40-05-0G-0.;[02] VERIFIED STEP 1. OK TO INSTALL NEW SUPPORT CLIP;[03] NEW SUPPORT CLIP INSTALLED AS PER B-737-700 SRM 51-40-02-0G-0.;[04] VERIFIED STEP 3 COMPLETE
